# SDR UIEA2020110502355

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,427 hours, 20,900 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Module
- Condition: Inoperative
- Location: Bleed  System
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: LT ENGINE BLEED OFF AND LT ENGINE BLEED OFF LIGHT ILLUMINATED.  FOUND LT ENGINE BLEED CNT POPPED AND HP CONT FAULT ON AIR SUPPLY MODULE BITE.  RESET MODULE AND BREAKER PERFORMED IDLE ENGINE RUN,  NO FAULTS NOTED, IAW AMM 36-23-01 AND 71-00-00.
